Publications et prépublications du laboratoire

Les prépublications des membres du laboratoire peuvent être consultées sur les deux sites suivants

Une liste non exhaustive des publications du laboratoire basée sur les serveurs de HAL est présentée ci-dessous :

2007

  • Infimum-convolution description of concentration properties of product probability measures, with applications
    Paul-Marie Samson
    Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques 43 3 (2007) 321--338     
  • Behavior of the Euler scheme with decreasing step in a degenerate situation
    Vincent Lemaire
    ESAIM: Probability and Statistics 11 (2007) 236 - 247     
  • On some nonlinear Neumann problem with weight and critical Sobolev trace maps
    Habib Yazidi
    Proceedings of the Royal Society of Edinburgh: Section A Mathematics 137 (2007) 647--670     
  • Generic validity of the multifractal formalism
    Aurélia Fraysse
    SIAM Journal on Mathematical Analysis 39 2 (2007) 593-607     
  • MUT of a one out of two system with preventive maintenance
    Christiane Cocozza-Thivent
    European Journal of Operational Research 182 3 (2007) 1203--1229     
  • Problem with critical Sobolev exponent and with weight
    Rejeb Hadiji, Habib Yazidi
    Chinese Annals of Mathematics - Series B 28 3 (2007) 327--352     
  • Efficient estimation of drift parameters in stochastic volatility models
    Arnaud Gloter
    Finance and Stochastics 11 4 (2007) 495--519     
  • Two step nilsystems and parallelepipeds
    Bernard Host, Alejandro Maass
    Bulletin de la société mathématique de France 135 3 (2007) 367--405     
  • Discrete random bounds for general random variables and applications to reliability
    Sophie Mercier
    European Journal of Operational Research 177 1 (2007) 378--405     
  • Optimal rates of aggregation in classification under low noise assumption
    Guillaume Lecué
    Bernoulli 13 4 (2007) 1000-1022     
  • Problem with critical Sobolev exponent and with weight
    Rejeb Hadiji, Habib Yazidi
    Chinese Annals of Mathematics - Series B 28 (2007) p. 327-352     
  • Periodic homogenization of monotone multivalued operators
    Nicolas Meunier, Alain Damlamian, Jean van Schaftingen
    Nonlinear Analysis: Theory, Methods and Applications (2007) 3217--3239     
  • High frequency periodic solutions of semilinear equations Solutions périodiques de haute fréquence d'équations semi-linéaires
    Genevieve Allain, Anne Beaulieu
    Comptes rendus de l'Académie des sciences. Série I, Mathématique 345 7 (2007) 381-384     
  • Collet-Eckmann condition for recurrent critical orbits implies uniform hyperbolicity on periodic orbits
    Nicolae Mihalache
    Ergodic Theory and Dynamical Systems 27 4 (2007) 1267-1286     

2006

  • Homogenization of quasiconvex integrals via the periodic unfolding method
    Doina Cioranescu, Alain Damlamian, Riccardo de Arcangelis
    SIAM Journal on Applied Mathematics 37 (2006) 1435-1453     
  • Local properties of self-similar solutions to Smoluchowski’s coagulation equation with sum kernels
    Nicolas Fournier, Philippe Laurençot
    Proceedings of the Royal Society of Edinburgh: Section A Mathematics 136 3 (2006) 485-508     
  • Parameter Estimation for a Discretely Observed Integrated Diffusion Process
    Arnaud Gloter
    Scandinavian Journal of Statistics 33 1 (2006) 83-104     
  • Analysis of cyclin B1 and CDK activity during apoptosis induced by camptothecin treatment.
    A. Borgne, I. Versteege, M. Mahé, A. Studeny, S. Léonce, I. Naime, M. Magdalena Rodriguez, J. A. Hickman, L. Meijer, R. M. Golsteyn
    Oncogene 25 56 (2006) 7361-72     
  • Minimal surfaces of finite total curvature in HxR
    Laurent Hauswirth, Harold Rosenberg
    Matemática Contemporânea 31 (2006) 65-80     
  • Lagrangian submanifolds foliated by (n-1)-spheres in R^2n
    Henri Anciaux, Ildefonso Castro, Pascal Romon
    Acta Mathematica Sinica 22 4 (2006) 1197-1214     
  • Minimal surfaces of Riemann type in three-dimensional product manifolds
    Laurent Hauswirth
    Pacif Journal of Math 224 1 (2006) 91-117     
  • A generalized localization theorem and geometric inequalities for convex bodies
    Matthieu Fradelizi, O. Guedon
    Advances in Mathematics 204 2 (2006) 509--529     
  • On a stabilized colocated Finite Volume scheme for the Stokes problem
    Robert Eymard, Raphaele Herbin, Jean-Claude Latché
    ESAIM: Mathematical Modelling and Numerical Analysis 40 3 (2006) 501-527     
  • Identification of a stratigraphic model with seismic constraints
    Jacques Blum, Gabriela Dobranszky, Robert Eymard, Roland Masson
    Inverse Problems 22 (2006) 1207-1225     
  • A mixed finite volume scheme for anisotropic diffusion problems on any grid
    J. Droniou, Robert Eymard
    Numerische Mathematik 105 (2006) http://rd.springer.com/article/10.1007/s00211-006-0034-1     
  • Entropy of spherical marginals and related inequalities
    F. Barthe, Dario Cordero-Erausquin, B. Maurey
    Journal de Mathématiques Pures et Appliquées 86 2 (2006) 89--99     
  • Convergence of a semi-discrete scheme for the stochastic Korteweg-de Vries equation
    Arnaud Debussche, Jacques Printems
    Discrete and Continuous Dynamical Systems - Series B 6 4 (2006) 761-781     
  • On a fully nonlinear Yamabe problem
    yuxin Ge, Guofang Wang
    Annales Scientifiques de l'École Normale Supérieure 39 4 (2006) 569--598     
  • How smooth is almost every function in a Sobolev space?
    Aurélia Fraysse, Stéphane Jaffard
    Revista Matemática Iberoamericana 22 (2006) 663-682     
  • Characterization of the marginal distributions of Markov processes used in dynamic reliability
    Christiane Cocozza-Thivent, Robert Eymard, Sophie Mercier, Michel Roussignol
    Journal of Applied Mathematics and Stochastic Analysis 2006 (2006) 1-18     
  • Standard stochastic coalescence with sum kernels
    Nicolas Fournier
    Electronic Communications in Probability 11 (2006)      
  • Remarks on solutions of a fourth-order problem
    Anne Beaulieu, Rejeb Hadiji
    Applied Mathematics Letters 19 7 (2006) 661--666     
  • A duality approach for the weak approximation of stochastic differential equations
    Emmanuelle Clement, Arturo Kohatsu-Higa, Damien Lamberton
    Annals of Applied Probability 16 3 (2006) 1124--1154     
  • On some stochastic coalescents
    Nicolas Fournier
    Probability Theory and Related Fields 136 4 (2006) 509-523     
  • Localization of solutions for nonlinear elliptic problems with critical growth
    Rejeb Hadiji, Riccardo Molle, Donato Passaseo, Habib Yazidi
    C. R. Acad. Sci. Paris, (2006) p. 725-730     
  • Well-posedness of Smoluchowski's coagulation equation for a class of homogeneous kernels
    Nicolas Fournier, Philippe Laurençot
    Journal of Functional Analysis 233 2 (2006) 351-379     
  • On the rate of pointwise divergence of Fourier and wavelet series in L-p
    Jean-Marie Aubry
    Journal of Approximation Theory 138 1 (2006) 97--111     
  • Discretization and simulation of the Zakai equation
    Emmanuel Gobet, Gilles Pagès, Huyên Pham, Jacques Printems
    SIAM Journal on Numerical Analysis 44 6 (2006) 2505-2538     
  • Expansion and isoperimetric constants for product graphs
    C. Houdre, T. Stoyanov
    Combinatorica 26 4 (2006) 455--473     
  • Multifractal analysis of images: New connexions between analysis and geometry
    yanick Heurteaux, Stéphane Jaffard
    NATO Advanced Study Institute ; Imaging for Detection and Identification (2006) 169-194     
  • Concentration of mass on convex bodies
    G. Paouris
    Geometric And Functional Analysis 16 5 (2006) 1021--1049     
  • Discretization and simulation for a class of SPDEs with applications to Zakai and McKean-Vlasov equations
    Emmanuel Gobet, Gilles Pagès, Huyên Pham, Jacques Printems
    SIAM Journal on Numerical Analysis 44 6 (2006) 2505-2538     
  • INTEGRAL CRITERIA FOR TRANSPORTATION-COST INEQUALITIES
    Nathael Gozlan
    Electronic Communications in Probability 11 (2006) 64--77     
  • Asymptotic failure rate of a continuously monitored system
    Antoine Grall, Laurence Dieulle, Christophe Bérenguer, Michel Roussignol
    Reliability Engineering and System Safety 91 2 (2006) 126-130     
  • Homogenization of integrals with pointwise gradient constraints via the periodic unfolding method
    Doina Cioranescu, Alain Damlamian, Riccardo de Arcangelis
    Ric.Mat 55 (2006) 31-53     
  • A losing estimate for the ideal MHD equations with application to blow-up criterion
    Marco Cannone, Qionglei Chen, Changxing Miao
    SIAM Journal on Mathematical Analysis 38 6 (2006) 1847--1859     

2005

  • A finite-volume scheme for dynamic reliability models
    Christiane Cocozza-Thivent, Robert Eymard, Sophie Mercier
    IMA Journal of Numerical Analysis 26 3 (2005) 446-471     
  • Critical price near maturity for an American option on a dividend-paying stock in a local volatility model
    Etienne Chevalier
    Mathematical Finance 15 3 (2005) 439--463     
  • Conditional principles for random weighted measures
    Nathael Gozlan
    ESAIM: Probability and Statistics 9 1 (2005) 283--306     
  • Existence of densities for jumping S.D.E.s
    Nicolas Fournier, Jean-Sébastien Giet
    Stochastic Processes and their Applications 116 4 (2005) 643-661     
  • Hamiltonian stationary tori in the complex projective plane
    Frédéric Hélein, Pascal Romon
    Proceedings of the London Mathematical Society 90 (2005) 472-496     
  • On Berndtsson's generalization of Prekopa's theorem
    Dario Cordero-Erausquin
    Mathematische Zeitschrift 249 2 (2005) 401--410     
  • Wavelet Analysis of Fractal Boundaries. Part 2: Multifractal Analysis
    Clothilde Melot, Stéphane Jaffard
    Communications in Mathematical Physics 258 (2005) 541-565     
  • A staggered finite volume scheme on general meshes for the Navier-Stokes equations in two space dimensions
    Robert Eymard, Raphaèle Herbin
    International Journal on Finite Volumes 2 1 (2005) 1-18     
  • The Sobolev embeddings are usually sharp
    Aurélia Fraysse, Stéphane Jaffard
    Abstract and Applied Analysis 4 (2005) 437-448     
  • Consistent and asymptotically normal parameter estimates for hidden Markov mixtures of Markov models
    Pierre Vandekerkhove
    Bernoulli 11 1 (2005) 103--129     
  • Statistical Romberg extrapolation: A new variance reduction method and applications to option pricing
    Ahmed Kebaier
    The Annals of Applied Probability 15 4 (2005) 2681--2705     
  • Smallest singular value of random matrices and geometry of random polytopes
    Ae Litvak, Alain Pajor, M Rudelson, N Tomczak-Jaegermann
    Advances in Mathematics 195 2 (2005) 491--523     
  • Positive solutions in semilinear critical problems for polyharmonic operators
    Yuxin Ge
    Journal de Mathématiques Pures et Appliquées 84 2 (2005) 199--245     
  • Wavelet analysis of fractal Boundaries, Part 1: Local regularity
    Clothilde Melot, Stéphane Jaffard
    Communications in Mathematical Physics 258 (2005) 513-539     
  • Approximation of the distribution of excesses using a generalized probability weighted moment method
    Jean Diebolt, A Guillou, I Rached
    Comptes Rendus. Mathématique 340 5 (2005) 383--388     
  • Multiple recurrence and nilsequences
    Vitaly Bergelson, Bernard Host, Bryna Kra
    Inventiones Mathematicae 160 (2005) 261-303     
  • Quasi-conjugate bayes estimates for GPD parameters and application to heavy tails modelling
    Jean Diebolt, Mhamed El Aroui, Myriam Garrido, Stéphane Girard
    Extremes 8 (2005) 57-78     
  • Non-conventional ergodic averages and nilmanifolds
    Bernard Host, Bryna Kra
    Annals of Mathematics 161 2 (2005) 397-488     
  • Quelques propriétés génériques en analyse
    Aurélia Fraysse, Stéphane Jaffard, Jean-Pierre Kahane
    Comptes rendus de l'Académie des sciences. Série I, Mathématique 340 (2005) 645-651     
  • Relationship between physical activity, aerobic capacity and body composition in school children from the Sierra Tarahumara. Mexico
    Patrick Pasquet, M. Balcazar-Quintero, M. Magdalena Rodriguez, H. Hinojosa, S. Desantiago
    18th International Congress of Nutrition, Nutrition Safari for Innovative Solutions (2005) 7 pages     
  • Bubble towers for supercritical semilinear elliptic equations
    Yuxin Ge, Rh Jing, F Pacard
    Journal of Functional Analysis 221 2 (2005) 251--302     
  • A staggered finite volume scheme on general meshes for the generalized Stokes problem in two space dimensions AstaggeredschemefortheStokesequations
    Philippe Blanc, Robert Eymard, Raphaèle Herbin
    International Journal on Finite Volumes 2 1 (2005) 1-31     

2004

  • Approximation of the marginal distributions of a semi-Markov process using a finite volume scheme
    Christiane Cocozza-Thivent, Robert Eymard
    ESAIM: Mathematical Modelling and Numerical Analysis 38 5 (2004) 853-875     
  • The extreme points of subsets of s-concave probabilities and a geometric localization theorem
    Matthieu Fradelizi, O Guedon
    Discrete and Computational Geometry 31 2 (2004) 327--335     
  • H-0-convergence and iterated homogenization
    Alain Damlamian, P Donato
    Asymptotic Analysis 39 1 (2004) 45--60     
  • A class of bounded operators on Sobolev spaces
    S Korry
    Archiv der Mathematik 82 1 (2004) 40--50     
  • Smooth or singular solutions to the Navier-Stokes system
    Marco Cannone, G Karch
    Journal of Differential Equations 197 2 (2004) 247--274     
  • Convergence of the Marcus-Lushnikov Process
    Nicolas Fournier, Jean-Sébastien Giet
    Methodology and Computing in Applied Probability (2004) 219-231     
  • Finite volume schemes for two phase flow in porous media
    Robert Eymard, Thierry Gallouët
    Computing and Visualization in Science 7 (2004) 31-40     
  • Attaching handles to Bryant surfaces
    Frank Pacard, Fernando A. A. Pimentel
    Journal de l'Institut de Mathématiques de Jussieu 3 (2004) 421-459     
  • Exact simulation of nonlinear coagulation processes
    Nicolas Fournier, Jean-Sébastien Giet
    Monte Carlo Methods and Applications 10 2 (2004) 95-108     
  • Gamma-convergence of gradient flows with applications to Ginzburg-Landau
    Etienne Sandier, Sylvia Serfaty
    Communications on Pure and Applied Mathematics 57 12 (2004) 1627-1672     
  • Improvement in sensitivity and selectivity of InP-based gas sensors : Pseudo-Schottky diodes with palladium metallizations.
    L. Talazac, F. Barbarin, L. Mazet, Christelle Varenne
    IEEE Sensors Journal 4 1 (2004) 45-51     
  • A finite volume scheme for anisotropic diffusion problems
    Robert Eymard, Thierry Gallouët, Raphaele Herbin
    Comptes rendus de l'Académie des sciences. Série I, Mathématique (2004) 299-302     
  • The (B) conjecture for the Gaussian measure of dilates of symmetric convex sets and related problems
    Dario Cordero-Erausquin, Matthieu Fradelizi, Bernard Maurey
    Journal of Functional Analysis 214 2 (2004) 410--427     
  • A mass transportation approach to sharp Sobolev and Gagliardo-Nirenberg inequalities
    Bruno Nazaret, Dario Cordero-Erausquin, Cédric Villani
    Advances in Mathematics 182 2 (2004) 307-332     
  • Optimal replacement policy for a series system with obsolescence
    S Mercier, Pe Labeau
    Applied Stochastic Models in Business and Industry 20 1 (2004) 73--91     
  • A link between complete models with stochastic volatility and ARCH models
    Thiery Jeantheau
    Finance and Stochastics 8 1 (2004) 111--131     
  • The central limit theorem for a nonlinear algorithm based on quantization
    Vlad Bally
    PROCEEDINGS OF THE ROYAL SOCIETY OF LONDON SERIES A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES 460 2041 (2004) 221--241     

2003

  • Rate of convergence for the generalized Pareto approximation of the excesses
    Jean-Pierre Raoult, R Worms
    Advances in Applied Probability 35 4 (2003) 1007--1027     
  • Common hypercyclic vectors for multiples of backward shift
    Evgeny Abakumov, J Gordon
    Journal of Functional Analysis 200 2 (2003) 494--504     
  • Weakly expanding skew-products of quadratic maps
    Jerome Buzzi, Olivier Sester, Masato Tsujii
    Ergodic Theory and Dynamical Systems 23 5 (2003) 1401-1414     
  • Estimation of the Asymptotic Variance in the CLT for Markov Chains
    Didier Chauveau, Jean Diebolt
    Stochastic Models 19 4 (2003) 449-465     
  • Sobolev inequalities for probability measures on the real line
    Franck Barthe, Cyril Roberto
    Studia Mathematica 159 3 (2003) 481--497